Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/8286
Title: On the long-time limit of positive solutions to the degenerate logistic equation
Contributor(s): Du, Yihong  (author); Yamada, Yoshio (author)
Publication Date: 2009
DOI: 10.3934/dcds.2009.25.123
Handle Link: https://hdl.handle.net/1959.11/8286
Abstract: We study the long-time behavior of positive solutions to the problem... This proves a conjecture stated in [8]. Some extensions of this result are also discussed.
Publication Type: Journal Article
Source of Publication: Discrete and Continuous Dynamical Systems: Series A (DCDS-A), 25(1), p. 123-132
Publisher: American Institute of Mathematical Sciences
Place of Publication: Springfield, United States of America
ISSN: 1078-0947
1553-5231
Field of Research (FOR): 010110 Partial Differential Equations
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 194
Views: 195
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

14
checked on Nov 26, 2018

Page view(s)

52
checked on Feb 8, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.